Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Headache along browline, eye tingling. Tried sinus capsules. Have nightmares

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
I have been having a headache along my browline and between my eyes everyday for weeks now. Painkillers don't seem to work and sometimes I get tingling in my eye but very rarely and for a matter of seconds. I have tried sinus capsules but to no avail. I also have severe sleep problems every night. This has been for a few months now. I sleep for about 3-4 hours then I am awake pretty much all the time til I get fed up and get up. When I do sleep I have disturbing dreams- never the same but always about being chased or attacked.
Posted Sun, 23 Sep 2012 in Headache and Migraines
Answered by Dr. Sudhir 1 hour later

In view of details, this looks like tension type headache with anxiety issues.I think a short term migraine treatment and anxiolytic medications can prove helpful.

First-line treatment is subcutaneous administration of sumatriptan.Lidocaine and other topical anesthetics sprayed into the nasal cavity may relieve or stop the pain, normally in a few minutes, but long term use is not suggested due to the side effects and possible damage to the nasal cavities.Ergot compounds like cafergot have also been effectively used.

Avoid triggers like smoking , alcohol ,bright light , inhalation of strong chemicals etc.

For anxiolytic medications you will have to see your doctor.Few things like breathing exercises,yoga and meditation can provide additional benefits.

Please ask if there are doubts.Regards.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor